# SDR AALA202312280463

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 28,247 hours, 13,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PND71701001
- Condition: Warning Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING "PS CHECK" FOUND EPSU BATTERY FIN# 10KL FAULTING. MAINTENANCE REPLACED EPSU BATTERY 10WL AS PER AMM 33-51-38.
